# SDR 2007UALA05274

- Difficulty date: December 25, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 47,046 hours, 17,365 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS LEFT FORWARD DOOR BATTERY.  BATTERY FAULTY.  REPLACED DOOR LIGHT BATTERY AT DOOR 1L.
